# SDR USAA040862

- Difficulty date: October 28, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1128783
- Condition: Worn
- Location: Fuselage
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE, 4, DEEP WEAR MARKS, VERT SUPPORT Z, VERT OB LEG AT AFT LEG GEAR WELL CUTOUT CORNER.  DEFECTIVE PART REPLACED WITH IDENT PART IAW MFG DWG 65-48690.
